71 year old father has completely lost his appetite
Nov 2, 2010
My father has mantle cell lymphoma and was recently diagnosed with myelodysplastic syndrome. He has been in and out of the hospital a lot lately. His appetite is completely gone. He wants to eat but once he takes a bite of something, his stomach turns sour. His oncologist had him on marinol but it didn't work. Now he's taking 40 mg of Prozac. It's still not working. He's recently lost over 20 pounds within a month. I need something that'll work quickly, if possible.
Response from Mr. Vergel
I am sorry that your dad is going through this difficult time.
Without knowing what type of myelodysplastic syndrome to be sure, Megace may help. I usually do not suggest this product since patients gain mostly fat, but it may be helpful in the case of your father. Also, some studies have looked at the use of nandrolone decanoate for myelodysplastuic syndromes with good results. Let me know how it goes.
Here are some studies to print for his doctor:
Good luck and let me know how it goes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- How Often Does Chlamydia Cause You To Be Sterile In Women?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- About How Long Does Hiv Survive In A Needle
- Bleeding Gums While Giving Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.